EconPapers    
Economics at your fingertips  
 

On Two Covariates Cosine and Sine Noisy-Wave Trigonometry Regression of Heartbeats

Olanrewaju Rasaki Olawale
Additional contact information
Olanrewaju Rasaki Olawale: Department of Statistics, Faculty of Science, University of Ibadan, Ibadan, Oyo State, Nigeria

Academic Journal of Applied Mathematical Sciences, 2019, vol. 5, issue 10, 140-149

Abstract: This paper proposes and describes the acumen on alternate two covariates linear Cosine and Sine regression functions that possessed a noisy-wave or tone frequencies via wave-trend of actualized observations of regressors and responsive variable needed in fitting a wavy equation of trigonometry regression. The method of maximum likelihood was used in estimating parameters associated to the Cosine and Sine alternate functions via vector coefficients as well as their distributional and residual properties. The estimations obtained via the method were enthralled to the noisy-wave mesokurtic observations of babies’ rate of heartbeats exactly an hour after birth (HR1), two hours after birth (HR2) and three hours after birth (HR3). The implementation and illustrative application was via R using the heartbeat dataset. It was gleaned that the trigonometry equation line .......

Keywords: Cosine; Equation line; Noisy-wave; Regression functions; Rates of heartbeat; Sine (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams5(10)140-149.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/10-2019/10/5 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2019:p:140-149

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2019-11-15
Handle: RePEc:arp:ajoams:2019:p:140-149